# SDR HNAA0000069

- Difficulty date: September 19, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N993HA
- Make and model: Dhav DHC8201
- Aircraft serial: 456
- Aircraft time: 3,575 hours, 11,723 cycles
- Engine: Pwa PW123
- Engine time: 3,575 hours, 4,208 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 311717503
- Part serial: C31239V
- Condition: Surges
- Location: Nr 1 Engine
- Part time: 3,575 hours, 4,208 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE TORQUE, NH AND NL SURGING ON CLIMBOUT.  REMOVED AND REPLACED NR 1 MFC AND FUEL PUMP AS UNIT.  RUN UP AND LEAK CHECK GOOD.
